# SDR DL72S010650

- Difficulty date: April 19, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- Aircraft time: 60,515 hours, 44,431 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING INSPECTIONS OF THE FASTENER HOLES ON THENR 1 ENGINE PYLON FWD ENGINE MOUNT FITTING PER AD 97-05-08, A CRACK INDICATION WAS NOTED AT HOLE B.  THE FASTENER HOLE  WAS OVERSIZED TO REMOVE THE CRACK INDICATION WITH AN ADDITIONAL 1/32 INCH INSURANCE CUT.  AN OVERSIZE BOLT WAS THEN  INSTALLED.  THE REPAIR WAS ACCOMPLISHED PER FED-EX S/B 2000-5410A01 AND ER/A 380610-14AD.
